# SDR SWAA2022082545348

- Difficulty date: August 25, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 70,430 hours, 41,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 AND L2 LOWER EXIT SIGNS MISSING MULTI LINGUAL VERBIAGE AND DIRECTIONAL ARROW. / [01] REMOVED AND REPLACED EXIT SIGN  REF AMM 33-51-01;[02] INSPECTED
